# SDR CA970213013

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 310750201
- Condition: Fractured
- Location: Lp Turbine
- Part time: 6,094 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS SENT FOR REPAIR AFTER THE OPERATOR REPORTED AN LP TURBINE BLADE FAILURE. DISASSEMBLY OF THE ENGINE FOUND THE LP TURBINE BLADE FAILURE WAS CAUSED BY CORROSION IN THE CORE POCKETS OF 3 LP TURBINE BLADES. SECONDARY DAMAGE FROM THE FAILURE CAUSED DAMAGE TO THE 1ST AND 2ND STAGE PT BLADES; THE 1ST AND 2ND STAGE PT STATORS; THE REMAINING LP TURBINE BLADES; THE LP SHROUD SEGMENTS AND THE LP STATOR. THE #3 AND #6 BEARINGS WERE SCRAPPED AS A PRECAUTION.
